Since Sex is about feeling pleasure, being relaxed while being excited at the same time, and connecting with your body, try doing more activities that give you these sensations and maybe it will return?
If you are on Antidepressants you could ask your psychiatrist to alternatives SSRIs which seem to have worst sexual side effects
I'm on stabilizers and antipsichotics, but every single one of them seems to have 'the worst side effects'
I've been there, Like. Try to forgive yourself though, sometimes it's just too difficult to put ourselves in a work environment.
Believe me: better times are coming even if you ca5
*can't imagine that right now. Hang in there!!!
If it's due to antidepressants that particular side does usually go away after a while. Also exercise helps
What Johnya said! 100% true.
I feel the same way. Maybe it needs just a shift of the mood, maybe a medicine is needed
I tried even hormones, seems just to be gone.
That sounds like bad depression, my friend. Do you have any help?
Yes, I do. But I'm starting to not have the motivation to fight back. Things get worse every year. Every year the trap is tighter. Darker and scarier. And I'm becoming exhausted.
I'm so sorry to hear that. If it helps any, I'd been going down for a long time before making any upward progress at all... And it's all pretty hard sometimes. I do hope you find good moments.
Thank you everybody